# SDR AALA202106249005

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,394 hours, 10,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 AND L4 EMERGENCY POWER ASSIST SYSTEM BATTERIES GREEN LIGHT NOT BLINKING. REMOVED AND REPLACED DOOR EMERGENCY POWER ASSIST SYSTEM BATTERIES IAW AMM 52-11-20.
